MAUDE Adverse Event Report: INTEGRA - PRINCETON DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 1; N/A

INTEGRA - PRINCETON DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 1; N/A
Catalog Number DURS1391
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that upon implantation and as the surgeon was placing sutures, the duragen suturable regeneration (durs1391) graft kept tearing.The technician who was in the room also said a piece of the graft tore off the corner of the 1 x 3.The surgeon had used the product on other surgeries without any issues so there was a point of concern, hence the complaint.The incident led to a delay of at least half an hour due to multiple stitches not holding, but no patient injury was reported.
 
Additional Manufacturer Narrative
The duragen suturable dural regeneration template durs1391)) was not returned for evaluation; however, investigation of retained samples was performed as follows: device history record (dhr) review: the dhr was reviewed, and no anomalies were found during the manufacturing and packaging process that could be related to the reported condition.Failure analysis: ten (10) units were visually inspected.Dispenser boxes and contents were in good condition, tray sealing area was complete, no defects were observed on the sponges, and suture retention strength test performed to the retained sample was satisfactory.Medical assessment: a medical assessment was provided to evaluate the possible relation between the reported event and product use.The assessment concludes the following: "there is no information nor returned of a device remnant to confirm device related malfunction.In addition, no adverse patient consequences occurred from the procedure, i.E., leakage were reported.Finally there was no additional matrix utilized to complete the procedure indicating that the device was of sufficient strength to complete the procedure and release the patient." root cause: based on the available information, the satisfactory retain sample results, and the conclusion of the medical assessment, there is no information that confirms a device related malfunction.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 1
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18384308
Report Number1121308-2023-00043
Device Sequence Number19507913
Product Code GXQ
UDI-Device Identifier10381780023494
UDI-Public10381780023494
Combination Product (Y/N)N
PMA/510(K) Number
K043427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberDURS1391
Device Lot Number7257544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/01/2024
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown